# SDR VNAA202401040010

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG HYD PUMB.   UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG HYD PUMB WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
